Please use this identifier to cite or link to this item:
Title: On the chromatic polynomial and the domination number of k-Fibonacci cubes
Authors: Eğecioğlu, Ömer
Saygı, Elif
Saygı, Zülfükar
Keywords: Hypercube
Fibonacci cube
Fibonacci number
k-Fibonacci cube
vertex coloring
Issue Date: 2020
Publisher: TÜBİTAK
Source: EĞECİOĞLU, Ö., Saygi, E., & SAYGI, Z. (2020). On the chromatic polynomial and the domination number of $ k $-Fibonacci cubes. Turkish Journal of Mathematics, 44(5), 1813-1823.
Abstract: Fibonacci cubes are defined as subgraphs of hypercubes, where the vertices are those without two consecutive 1's in their binary string representation. k -Fibonacci cubes are in turn special subgraphs of Fibonacci cubes obtained by eliminating certain edges. This elimination is carried out at the step analogous to where the fundamental recursion is used to construct Fibonacci cubes themselves from the two previous cubes by link edges. In this work, we calculate the vertex chromatic polynomial of k -Fibonacci cubes for k = 1, 2. We also determine the domination number and the total domination number of k -Fibonacci cubes for n, k ? 12 by using an integer programming formulation.
ISSN: 1300-0098
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender


checked on Mar 11, 2023

Page view(s)

checked on Mar 20, 2023

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.